# SDR 2015FA0000373

- Difficulty date: August 7, 2015
- Submitted: August 7, 2015
- Operation: General aviation
- Aircraft: N276GR
- Make and model: Cndair CL6002B19
- Aircraft serial: 5174
- Aircraft time: 7,014 hours, 3,854 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OPS CHECK OF THE HORIZONTAL STAB SYSTEM IT WAS NOTED THAT THE SYSTEM ONLY WORKS IN CHANNEL 1 BUT NOT ON CHANNEL 2.  TROUBLESHOOTING LEAD TO DEFECTIVE WIRING ON CONNECTOR P12 SOCKETS DD AND EE.  SOCKETS SHOWED EVIDENCE OF ARCING AT SOCKET TO WIRE CONNECTION. REPAIRED WIRING, REPLACED CONNECTOR AND SOCKETS.
